# SDR USAA2012122700002

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 10,944 hours, 4,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0412
- Condition: Low Pressure
- Location: L1 Door
- Part time: 10,944 hours, 4,102 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 1L PRESSURE CAUTION MESSAGE.  MAINTENANCE SERVICED 1L DOOR DAMPER CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
